# SDR SWAA2024101540712

- Difficulty date: September 23, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 45,192 hours, 27,687 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRANSVERSE WEB UPPER O/B LEG IS CRACKED AT O/B ATTACH RIVET<[01] RIGHT WING TRANSVERSE WEB CRACK L = 0.900' AND IS FOUND OUT OF LIMITS PER SRM 57-51-02-1A-1 ALLOWABLE DAMAGE 1; PARR. 4.B.(1)(A); FIG 108. REMOVED AND REPLACED TRANSVERSE WEB IAW SRM 51-40-02-0G-0 AND DWG. 115A2512; REV.-;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
